View Full Version : Finasteride and testosterone boosters?
11-04-2013, 08:15 PM
Would things like testosterone cream or herbal settlements that increase your libido counteract the benefits of finasteride?
Just thinking that when testosterone is increased, DHT would automatically also be increased. Is that right?
Since I've been on finasteride for four years, I'd hate to suddenly start shedding like mad, but I'm also getting really sick of this loss of libido.
Finasteride - 4 years
Nizoral - 2 years
Just starting minoxidil
11-04-2013, 08:45 PM
I am in the same boat as you man. I've been on finasteride for 3 years but these side effects are really killing me. I took creatine a couple of years ago to attempt to counteract the muscular side effects of finasteride. Except I heard that creatine really exascerbates hair loss so I quit that. I am looking into possible estrogen inhibitors. Testosterone boosters would be great too.
11-04-2013, 09:07 PM
Something tells me anything that increases testosterone will cause shedding because DHT production will go up. Probably harder for fin to work.
Seriously thinking about CB though it is understandably hard to get clear info. My impression is that it does not suppress systemic DHT and so sides are more or less absent. Can't wait to get off of this crap. What a price to pay! I almost envy those guys who say screw it and shave their heads! They can then load up with whatever the hell they want.
While the CB vehicle issue is being worked out - hope it ever will be - guess I'll take a shot at some herbals. I also have 3 unopened bottles of Novadex xt in the freezer, but I don't think it is right. I tried it when first starting on fin (when it was available) and shed as long as I stayed on it, though I felt great. Think it's way too unhealthy to mess with. For the same reason, I'm thinking that any estrogen inhibitors are equally not so good for you.
11-05-2013, 04:34 AM
Most bodybuilders who want to keep their hair can inject low doses of Test and be fine if they take fin. Go for it.
11-05-2013, 12:00 PM
Thanks. Think I'll try low dosage DHEA and see how it goes. Hang on hairs! I know I'm meant to look like Dr. Katz, but I'm really liking what I've got :)